# SDR YENA2019062480338

- Difficulty date: June 18, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 59,701 hours, 21,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR BROKEN FOR CEILING EMERGENCY LIGHT AT ROW 18; REINSTALLED WHITE CONNECTOR ON WIRE 1 OF CEILING EMERGENCY LIGHT AT ROW 18. OPS CHECK GOOD. REF AMM 33-51-11.
